Burks Arthur W., Warren Don W., and Wrights Jesse B.. An analysis of a logical machine using parenthesis-free notation. Mathematical tables and other aids to computation, vol. 8 , pp. 53–57 [Book Review]

Journal of Symbolic Logic 20 (1):70-71 (1955)
  Copy   BIBTEX


This article has no associated abstract. (fix it)



    Upload a copy of this work     Papers currently archived: 92,261

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Theory of Logical Nets.Arthur W. Burks & Jesse B. Wright - 1954 - Journal of Symbolic Logic 19 (2):141-142.


Added to PP

13 (#1,041,239)

6 months
2 (#1,206,802)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references